BibTeX record journals/cacm/Chase70a

download as .bib file

@article{DBLP:journals/cacm/Chase70a,
  author    = {Phillip J. Chase},
  title     = {Algorithm 383: permutations of a set with repetitions {[G6]}},
  journal   = {Commun. {ACM}},
  volume    = {13},
  number    = {6},
  pages     = {368--369},
  year      = {1970},
  url       = {http://doi.acm.org/10.1145/362384.362503},
  doi       = {10.1145/362384.362503},
  timestamp = {Thu, 20 Nov 2003 13:05:37 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Chase70a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}